# SDR 2008UALA06222

- Difficulty date: September 8, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 50,900 hours, 34,908 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65772
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  ALT EQUIP COOLING FAN INTERMITTENT AT FL250 SAMC TEXT:  PACKS AND CABIN PRESSURIZATION NORMAL, ALT EQUIP COOLING EXHAUST FAN 'OFF' LIGHT FLICKERING ON INTERMITTANTLY.  FOUND EXHAUST DUCT FORWARD OF MUFFLER CLOGGED WITH DUST AND DIRT RESTRICTING EXHAUST AIRFLOW PAST SENSOR M100.  REPLACED SENSOR PRECAUTIONARY AND BLEW THE DUCT FREE OF DUST AND DIRT.  FLOW FOUND SATISFACTORY.  ALL ELECTRICAL CHECKS OF THE FANS NORMAL AND ALTERNATE WERE FOUND NORMAL.
